Translator Disclaimer
June 2019 Automorphism groups of smooth plane curves
Takeshi Harui
Kodai Math. J. 42(2): 308-331 (June 2019). DOI: 10.2996/kmj/1562032832

Abstract

The author classifies finite groups acting on smooth plane curves of degree at least four. Furthermore, he gives an upper bound for the order of automorphism groups of smooth plane curves and determines the exceptional cases in terms of defining equations. This paper also contains a simple proof of the uniqueness of smooth plane curves with the full automorphism group of maximum order for each degree.

Citation

Download Citation

Takeshi Harui. "Automorphism groups of smooth plane curves." Kodai Math. J. 42 (2) 308 - 331, June 2019. https://doi.org/10.2996/kmj/1562032832

Information

Published: June 2019
First available in Project Euclid: 2 July 2019

zbMATH: 07108014
MathSciNet: MR3981307
Digital Object Identifier: 10.2996/kmj/1562032832

Rights: Copyright © 2019 Tokyo Institute of Technology, Department of Mathematics

JOURNAL ARTICLE
24 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.42 • No. 2 • June 2019
Back to Top